# SDR 97ZZZX4105

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17SJ
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 1172427301
- Condition: Worn
- Location: Lt Door
- Part time: 491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR GUIDE WORN BEYOND SERVICEABLE LIMITS.  DATE IS OCCURRENCE DATE.  ACTUAL REMOVAL DATE IS 4-10-97.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
